Psycho-Babble Medication Thread 212965

Shown: posts 1 to 1 of 1. This is the beginning of the thread.

 

Tired for years after medication with Reserpine

Posted by BernhardG on March 26, 2003, at 6:01:35

Hello,

about four year ago I went to my doctor, because I felt more tired every week.
He thoroughly examined me and found a slighly high blood pressure (150/90) and prescribed a herbal preparation of hypericum and rauwolfia.
The next weeks I noticed that I went more dumb each day. At last I was unable to reliably count to 100 (I am m.sc. of informatics...).
Luckily this unwanted effect reversed soon and I have my brains and IQ back. But since then my tiredness increased dramatically.
This drove me to more doctors (general, internal, laboratory, psychiatrist, neurologist, MRT) and caused me to swallow a lot of chemical products on their advice.
At last, after years, we found that high doses of Vivalan (Viloxacine) restores me to a quite upright position (mentally). So I have to keep on swallowing.

Since I know, that viloxacine enhances the noradrenaline system and reserpine, the main component of rauwolfia, irreversibly destroys NA vesicle function, I suspect that the well meant rauwolfia medication made me walk on all fours for several years.
Perhaps anyone can either confirm or "irreversibly inhibit" my suspition, best with references to literature.

Thanks, Bernhard.


This is the end of the thread.


Show another thread

URL of post in thread:


Psycho-Babble Medication | Extras | FAQ


[dr. bob] Dr. Bob is Robert Hsiung, MD, bob@dr-bob.org

Script revised: February 4, 2008
URL: http://www.dr-bob.org/cgi-bin/pb/mget.pl
Copyright 2006-17 Robert Hsiung.
Owned and operated by Dr. Bob LLC and not the University of Chicago.